bones-icon
Feaver and headwk
I m profesnol athelet and and there have some day so cold n i practice early morning so i steugle in feaver eye pain and not eating food for sone days And doctor advice me jifi o tablet And this is not good and i have do 5 day parecortion plz give me a advice
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  First of all, please try to put proper spelling as long as possible. If some doctor has advised you zifi-o tablet for 5 days, then whats the problem in taking it? Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.